# SDR A6WA20121031565

- Difficulty date: October 25, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAIN / DRIP GUARD ABOVE PAX DOOR CUTOUT IS CRACKED IN HALF AND DISBONDING.  COMPLIED WITH REO 601R-53-22-015 DATED AUGUST 14, 2003 BY REMOVING LOOSE SECTION OF RAIN GUARD & RESTORING FINISH.
